Advil Junior Strength Chewable Tablets temporarily reduces fever and relieves minor aches and pain due to immunization, earache, colds, and sore throat.(Available in Fruit, Grape, or Blue Raspberry - 20 or 40 tablets) *
Medicinal Ingredients: Ibuprofen (100 mg). Non-Medicinal: Aspartame, cellulose acetate phthalate, FD&C blue No. 1, FD&C blue No. 2, flavour, gelatin, magnasweet, magnesium stearate, mannitol, microcrystalline cellulose, silicon dioxide, sodium starch glycolate.
If possible, weigh your child to calculate the correct dosage; otherwise use your child's age. Doses may be repeated every 6-8 hours while symptoms persist, up to 4 doses a day, or as directed by a doctor. Please read all instructions prior to use.
200 mg, Dye Free Grape, 40 Chewables